Javier Otal Cinca

Catedrático de la Universidad de Zaragoza
Grupo de investigación Álgebra (DGA)

Departamento de Matemáticas
Área de Álgebra

 

Líneas de Investigación/Research areas:

 

 

 

 

 

Grupos infinitos con condiciones de finitud. Módulos sobre anillos de grupo

 

 

Publicaciones/Publications

 

 

 

 

 

 

A.- Últimos artículos/Recent papers

L. A. Kurdachenko, J. Otal, M. J. Tomkinson. $FC$--groups whose first central factor can be embedded in a direct product of finite groups. Comm. Algebra 28 (2000), 1343-1350.
Recensión: MR 2000m:20056 Enlace htpp://www.ams.org/msnpdf/a1742658.pdf

L. A. Kurdachenko, J. Otal. Groups whose all proper factor-groups have Chernikov classes of conjugate elements. Ukrainian Math. J. 52 (2000), 400-406.
Recensión: MR 2001j:20054 Enlace: http://www.ams.org/msnpdf/a1800384.pdf

L. A. Kurdachenko, J. Otal. Simple modules over $CC$--groups, monolithic just non--$CC$--groups. Bollettino UMI (8) 4-B (2001), 381-390.
Recensión: MR 2002f: 20052 Enlace: http://www.ams.org/msnpdf/a1831995.pdf

J. Otal. The Frattini subgroup of a group. In "Margarita Mathematica en honor de José Javier (Chicho) Guadalupe Hernández.. Eds. J. L. Varona y L. Español, pp. 1-12.
Universidad de La Rioja (ISBN 84-95301-56-3), Logroño 2001.
Recensión: MR 2002m:20049 Enlace: http://www.ams.org/msnpdf/a1882610.pdf

L. A. Kurdachenko, J. Otal. Frattini properties of groups with minimax conjugacy
classes.In "Topics in Infinite Groups"
.
Eds. M. Curzio, F. de Giovanni (ISBN 88-7999-345-3). Quaderni di Mat., 8
(2001), 221-237.
Enlace al índice del libro: http://www.dimat.unina2.it/quaderni/quaderni08.htm
Recensión: 2003j:20059 Enlace: http://www.ams.org/msnpdf/a1949566.pdf

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On some criteria on Nilpotency. Comm. Algebra 30 (2002), 3755-3776.
Enlace al contenido: http://www.dekker.com/servlet/product/DOI/101081AGB120005818
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2001/preprint-42.pdf
Recensión: MR2003f:20051 Enlace: http://www.ams.org/msnpdf/a1922310.pdf

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Groups with bounded Chernikov conjugate classes of elements. Ukrainian Math. J. 54 (2002), 798-807.

L. A. Kurdachenko, J. Otal. Residually finite $FC$--groups whose factor-groups are residually finite. Comm. Algebra 31 (2003), 1235-1251.
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2001/preprint-43.pdf

L. A. Kurdachenko, J. Otal. Direct decompositions of artinian modules related to
formations of groups
. Journal of Algebra, Discrete Math., 1 (2003), 68-76.
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2003/preprint09.pdf

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Some Baer-like decompositions of modules. Illinois Math. J., 47 (2003).
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2001/preprint-41.pdf

J. Otal. Central--by--Chernikov groups as compact co--Chernikov
groups
. Annali di Mat. Pura et Appl. 182 (2003), 307-314.

L A. Kurdachenko, J. Otal, A. Russo, G. Vincenzi. The local structure of groups whose non-normal subgroups have finite conjugacy classes. In “Proceedings of the intensive research bimester dedicated to the memory of R. Baer” Eds. F de Giovanni, M.L. Newell. Advances in Group Theory 2002 (ISBN 88-7999-564-2), pp. 93-110. Ed. Aracno, Roma 2003

L. A. Kurdachenko, J. Otal, P. Soules. Groups with Polycyclic--by--finite classes of conjugate subgroups. Comm. Algebra 32 (2004), 1-16.
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2003/preprint22.pdf

L A. Kurdachenko, J. Otal, A. Russo, G. Vincenzi. Groups whose Non-Normal Subgroups Have Finite Conjugacy Classes. Proc. Roy. Irish Math. Soc. 104 (2004), 1-13.
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2002/preprint21.pdf

J. Otal. The classification of finite simple groups: an overview. Monografías Rev. Acad. Ciencias Zaragoza 26 (2004), 89-104.

L. A. Kurdachenko, J. Otal. Groups with Chernikov classes of conjugate subgroups. J. Group Th. 8 (2005), 93-108.
Enlace a preprint: http://www.unizar.es/galdeano/preprints/2003/preprint21.pdf

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Abnormal, contranormal, Carter subgroups in generalized minimax groups. Comm. Algebra 33 (2005), 4595-4616.

J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Linear groups with the weak maximal, minimal conditions for the subgroups of infinite central dimension. Reports Nat. Acad. Sci. Ukraine 9 (2006), 35-37.

L A. Kurdachenko, J. Otal, A. Russo, G. Vincenzi. Abnormal subgroups, Carter subgroups in some classes of infinite groups. J. Algebra 297 (2006), 273-291.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On properties of abnormal, pronormal subgroups in some infinite groups. Groups St,rews 2005. Cambridge University Press. London Math. Soc Lecture Notes series, 340 (2007), 772-782.

J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Grupos lineales con condiciones de cadena sobre sus subgrupos de dimensión infinita. En Algunas cuestiones de Ciencia: libro homenaje al profesor Manuel Quintanilla. J. Carrizo, ed. ISBN 978-84-7733-921-3. Prensas Universitarias de Zaragoza 2007, 579-584.

L.A. Kurdachenko, J.M. Muñoz-Escolano, J. Otal. Locally nilpotent linear groups with the weak chain conditions on subgroups of infinite central dimension. Publ. Mat. 52 (2008), 151-169.

J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Periodic linear groups with the weak chain conditions on subgroups of infinite central dimension. Comm. Algebra 36 (2008), 749-763.

L. A. Kurdachenko, J.M. Muñoz-Escolano, J. Otal. Antifinitary linear groups. Forum Math. 20 (2008), 27-44.

A. Ballester-Bolinches, L.  A. Kurdachenko, J. Otal, T. Pedraza.  Infinite groups with many permutable subgroups. Rev. Mat. Iberoamericana, 24 (2008), 745-764.

L.A. Kurdachenko, J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Locally nilpotent linear groups with restrictions on their subgroups of infinite central dimension. Geom. Dedicata 138 (2009), 69-81.

L.A. Kurdachenko, J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Locally nilpotent linear groups with restrictions on their subgroups of infinite central dimension. Reports Acad. Nat. Ukraine 3 (2009), 25-28.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Criteria of nilpotency, the influence of contranormal subgroups on the structure of  infinite groups. Turk. J. Math. 33 (2009), 227-237.

L.A. Kurdachenko, J.M. Muñoz-Escolano, J. Otal, N.N. Semko. Soluble linear groups with some restrictions on subgroups of infinite central dimension. In Proc. Ischia Group Theory 2008. Eds. M. Bianchi et al., ISBN 13 978-981-4277-79-2. World Sc. Publ., Singapore 2009, pp. 156-173.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On the influence of contranormal subgroups on the structure of  infinite groups. Comm. Algebra 37 (2009), 4542-4557.

J. M. Muñoz-Escolano, J. Otal, N. N. Semko. The structure of infinite dimensional linear groups satisfying certain finiteness conditions. J. Algebra, Discrete Math.  4 (2009), 120-134.

J. Otal, N. N. Semko. Groups with small cocentralizers. J. Algebra, Discrete Math. 4 (2009), 135-157.

A. Ballester-Bolinches, L.  A. Kurdachenko, J. Otal, T. Pedraza.  Local characterizations of infinite groups whose infinite subgroups are permutable. Forum Math. 22 (2010), 187-210.

J. M. Muñoz-Escolano, J. Otal, N. A. Turbaj. Groups with Chernikov conjugacy classes in which Sylow permutability is a transitive relation. J. Algebra 323 (2010), 854-863.

L. A. Kurdachenko, J. Otal. On groups with some families of generalized normal subgroups. In On the influence of some important types of subgroups on the structure of a group, V. V. Kirichenko et al eds. ISBN 978-966-306-017-4. Inst. Math. of NAS Ukraine, 2010, pp. 207-226.

J. Otal, N. N. Semko. Groups with the small cocentralizers. In On the influence of some important types of subgroups on the structure of a group, V. V. Kirichenko et al eds. ISBN 978-966-306-017-4. Inst. Math. of NAS Ukraine, 2010, pp. 227-266.

A. Ballester-Bolinches, L.  A. Kurdachenko, J. Otal, T. Pedraza.  Infinite groups whose Sylow subgroups are permutable. Annali Mat. Pura Appl. 189 (2010), 553-565.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Some criteria for existence of supplements to normal subgroups, their applications. International J. Algebra Computation 20 (2010), 689-719.

M. R. Dixon, L. A. Kurdachenko,  J. Otal. On the existence of complements in a group to some abelian normal subgroups. J. Algebra Discrete Math. 10 (2010), 18-41.

L. A. Kurdachenko,  J. Otal. Groups with families of generalized normal subgroups. Monografías Real Acad. Ciencias Zaragoza 33 (2010), 241-254.

J. Otal. Infinite dimensional linear groups: how we have studied them. Rev. Acad. Ciencias Zaragoza 65 (2010), 7-33.

L A. Kurdachenko, J. Otal, A. Russo, G. Vincenzi. Groups whose all subgroups are either ascendant or self-normalizing. Central European J. Math. 9 (2011), 420-432.

M. R. Dixon, L. A. Kurdachenko, J. Otal. Linear groups with bounded action. Alg. Colloquium 18 (2011), 487-498.

M. R. Dixon, L. A. Kurdachenko, J. M. Muñoz-Escolano, J. Otal. Trends in infinite dimensional linear groups. London Math. Soc. Lecture Notes series 387: 271-282, Cambridge UP, Cambridge 2011.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Pronormal subgroups, transitivity of some subgroup properties. London Math. Soc. Lecture Notes series 388: 448-460, Cambridge UP, Cambridge, 2011.

M. R. Dixon, L. A. Kurdachenko,  J. Otal. Linear groups with finite dimensional orbits. Proc. Ischia Group Theory 2010, eds.: M. Bianchi et al, World Sc., Singapore 2011 (978-981-4350-38-9), 131-145.

L. A. Kurdachenko, J. M. Muñoz-Escolano, J. Otal. Groups acting on vector spaces with a large family of invariant subspaces. Linear, Multilinear Algebra 60 (2012), 487-498.

L. A. Kurdachenko, J. M. Muñoz-Escolano, J. Otal. Groups in which the normal closures of cyclic subgroups have finite section rank. International J. Algebra Comp. 22 (2012). DOI: 10.142/S021896712500324.

V.V. Kirichenko, L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On the contribution of D.I. Zaitsev to the Theory of Infinite Groups.  J. Algebra and Discrete Math. 13 (2012), 59-91.

M.R. Dixon, V.V. Kirichenko, L. A. Kurdachenko, J. Otal, N.N. Semko, L.A. Shemetkov, I. Ya. Subbotin. S.N. Chernikov and development of infinite group theory.  J. Algebra and Discrete Math. 13 (2012), 169-208.

L. A. Kurdachenko, J. M. Muñoz-Escolano, J. Otal. An extension of a theorem by B. H. Neumann on groups with boundedly finite conjugacy classes. Milan J. Math. 80 (2012), 227-241.

L. A. Kurdachenko, J. Otal. On the influence of transitively normal subgroups on the structure of some infinite groups. Pub. Mat. 57 (2013), 83-106.

M. R. Dixon, L. A. Kurdachenko,  J. Otal. Linear analogues of Theorems of Schur, Baer and Hall. International J. Group Theory 2 (2013), 79-89.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On permutable fuzzy subgroups. Serdica Math. J. 39 (2013), 83-102.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On a generalization of Baer theorem. Proc. Amer. Math. Soc. 141 (2013), 2597-2602.

L. A. Kurdachenko, J. Otal. On the existence of normal complement to the Sylow subgroups of some infinite groups. Carpathian J. Math. 22 (2013), 195-200.

L A. Kurdachenko, J. Otal. The rank of the factor-group modulo the hypercenter and the rank of some hypocenter of a group. Central European J. Math. 11 (2013), 1732-1741.

A. Ballester-Bolinches, L.  A. Kurdachenko, J. Otal, S. Camp-Mora.  An extension of a theorem of Schur to groups with bounded section rank central factor. J. Algebra 393 (2013), 1-15.

J. Otal, N. N. Semko, N. N. Semko jr.. On groups whose transitively normal subgroups either are normal or self-normalizing,  Annali Mat. Pure Appl. 192 (2013), 901-915.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. On the structure of some Noetherian modules over group rings. International J. Algebra Computation 24 (2014), 233-249.

A. Ballester-Bolinches, L.  A. Kurdachenko, J. Otal, T. Pedraza.  Grupos whose primary subgroups are normal sensitive. Monatshefte für Math. 175 (2014), 175-185.

L A. Kurdachenko, J. Otal, A. A. Pypka. On some properties of the central and generalized central series of a group. Reports Nat. Acad. Sci. Ukraine 1 (2015), 20-24.

L A. Kurdachenko, J. Otal, A. A. Pypka. On the structure and some numerical properties of subgroups and factor-groups defined by automorphism groups. J. Algebra appl. Soc. 14 (2015), ---.

M. R. Dixon, L. A. Kurdachenko,  J. Otal. On groups whose factor group modulo the hypercenter has finite section $p$--rank. J. Algebra 440 (2015), 489-503.

L A. Kurdachenko, J. Otal. Groups with Chernikov factor-group by hypercentral. RACSAM 109 (2015), 569-579.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Some remarks about groups of finite special rank. Advances Group Theory Appl. 1 (2016), 55-72.

L A. Kurdachenko, J. Otal, A. A. Pypka. Relationships between the factors of the upper and the lower central series of a group. Bull. Malays. Math. Sci. So. 2 (2016), 565-577.

L A. Kurdachenko, J. Otal, A. A. Pypka. Relationships between the factors of the central series of Leibniz algebras. European J. Math. Soc. 2 (2016), 565-577..

M. R. Dixon, L. A. Kurdachenko,  J. Otal. On the structure of some infinite dimensional linear groups. Comm. Algebra 45 (2017), 234-246.

B.- Artículos aceptados pendientes de publicación/Forthcoming papers

D.- Books

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Groups with prescribed quotient groups, associated module theory. World Sc. Publ. (ISBN 981-02-4783-4), Singapore 2001.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin. Artinian modules over group rings. Birkhäuser Verlag. ISBN 978-3-7643-7764-9 Basel 2007.